Alert archive / North Dakota / Tornado Warnings in 2020
Tornado Warning 15, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jul 8, 2020, 12:45 AM CDT for Foster County, Wells County, North Dakota. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2020, 12:45 AM CDT (05:45 UTC)
- Expired
- Jul 8, 2020, 1:15 AM CDT
- In force
- 30 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Foster County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 138 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 12:59 AM CDT | TSTM WND GST 60 | 1 W Carrington, ND | AWOS STATION K46D CARRINGTON ND AWOS. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 7:59 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jul 7, 11:44 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 5.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 972 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 1688 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
863
WFUS53 KBIS 080545
TORBIS
NDC031-103-080615-
/O.NEW.KBIS.TO.W.0015.200708T0545Z-200708T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
1245 AM CDT Wed Jul 8 2020
The National Weather Service in Bismarck has issued a
* Tornado Warning for...
Southeastern Wells County in south central North Dakota...
Foster County in southeastern North Dakota...
* Until 115 AM CDT.
* At 1245 AM CDT, a severe thunderstorm capable of producing a
tornado was located 9 miles south of Cathay, or 14 miles west of
Carrington, moving east at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Carrington around 100 AM CDT.
Grace City around 115 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Melville, Barlow, Heaton and Sykeston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4733 9956 4754 9966 4764 9927 4759 9927
4759 9874 4733 9873
TIME...MOT...LOC 0545Z 253DEG 53KT 4742 9943
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CJS3 follow-up statements
868
WWUS53 KBIS 080554
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
1254 AM CDT Wed Jul 8 2020
NDC031-103-080615-
/O.CON.KBIS.TO.W.0015.000000T0000Z-200708T0615Z/
Wells ND-Foster ND-
1254 AM CDT Wed Jul 8 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
SOUTHEASTERN WELLS AND FOSTER COUNTIES...
At 1254 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Carrington, moving east at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Carrington around 100 AM CDT.
Bordulac around 105 AM CDT.
Grace City around 115 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Melville, Barlow, Heaton and Sykeston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4733 9954 4755 9961 4764 9927 4759 9927
4759 9874 4733 9873
TIME...MOT...LOC 0554Z 253DEG 53KT 4745 9923
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CJS856
WWUS53 KBIS 080606
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
106 AM CDT Wed Jul 8 2020
NDC103-080615-
/O.CAN.KBIS.TO.W.0015.000000T0000Z-200708T0615Z/
Wells ND-
106 AM CDT Wed Jul 8 2020
...THE TORNADO WARNING FOR SOUTHEASTERN WELLS COUNTY IS CANCELLED...
However, a Severe Thunderstorm Warning remains in effect for Wells County
until 145 AM CDT.
LAT...LON 4733 9873 4733 9927 4759 9927 4759 9874
TIME...MOT...LOC 0605Z 259DEG 53KT 4757 9909 4733 9898
$$
NDC031-080615-
/O.CON.KBIS.TO.W.0015.000000T0000Z-200708T0615Z/
Foster ND-
106 AM CDT Wed Jul 8 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR FOSTER
COUNTY...
At 105 AM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from 7 miles south of New
Rockford to 4 miles south of Bordulac, moving east at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Grace City around 120 AM CDT.
Other locations impacted by these tornadic storms include Melville
and Barlow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4733 9873 4733 9927 4759 9927 4759 9874
TIME...MOT...LOC 0605Z 259DEG 53KT 4757 9909 4733 9898
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CJS223 WWUS53 KBIS 080616 SVSBIS Severe Weather Statement National Weather Service Bismarck ND 116 AM CDT Wed Jul 8 2020 NDC031-080626- /O.EXP.KBIS.TO.W.0015.000000T0000Z-200708T0615Z/ Foster ND- 116 AM CDT Wed Jul 8 2020 ...THE TORNADO WARNING FOR FOSTER COUNTY HAS EXPIRED... The tornado threat has diminished and the Tornado Warning has been cancelled. However, damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. LAT...LON 4733 9873 4733 9927 4759 9927 4759 9874 TIME...MOT...LOC 0616Z 253DEG 53KT 4761 9891 4737 9880 $$ CJS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 8, 12:25 AM CDT, 20 minutes earlier.
Area forecast discussion, Jul 8, 12:25 AM CDT, 20 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1225 AM CDT Wed Jul 8 2020 .UPDATE... Issued at 1148 PM CDT Tue Jul 7 2020 Update to issue new watch for the remaining counties in central ND and to cancel the watch across western ND. UPDATE Issued at 1124 PM CDT Tue Jul 7 2020 Damaging wind remains likely with a squall line moving through central North Dakota. The low-level jet continues to increase. The low-level jet combined with strong forcing from the mid/upper-level wave moving through and ML CAPE around 2000 J/Kg will continue to support very strong winds, large hail and an environment conducive to QLCS tornadoes. The line of storms is moving east at close to 60 mph which means it should be through the forecast area within the next three hours. UPDATE Issued at 1010 PM CDT Tue Jul 7 2020 Severe threat continues over the area as strong thunderstorm wind reports continue to pour in over western North Dakota. Expect this to continue to push to the east. UPDATE Issued at 800 PM CDT Tue Jul 7 2020 Severe Thunderstorm Watch number 340 has been issued for all of western and much of central North Dakota until 200 AM CDT/100 AM MDT. Multiple severe wind reports continue to come in over eastern Montana as the line continues its approach. UPDATE Issued at 647 PM CDT Tue Jul 7 2020 What was stated in the previous discussion continues to hold true with the expected severe weather event tonight. Severe storms continue to quickly race through eastern Montana, with the main line producing 80+ mph wind gusts reports west and southwest of Glasgow. The whole line continues to push east at around 50 to 60 mph and is currently pushing through Glasgow. A secondary area to the south developed off the northern Bighorns, and also continues to push towards the area. Models continue to have the low level jet strengthening tonight ahead of system, sustaining the severe convection. && .SHORT TERM...(This evening through Wednesday) Issued at 254 PM CDT Tue Jul 7 2020 Severe thunderstorms are likely tonight, with the possibility of a significant, high-end damaging wind event, but with uncertainty in the event's overall magnitude due to midlevel capping. At mid afternoon, mass-field responses are underway in response to the strong middle- and upper-level shortwave trough approaching central MT, with ~4 mb/3 hour surface pressure falls centered over eastern MT and western ND. Resultant low-level southeast flow has allowed surface dewpoints to rise into the lower and middle 60s F, with additional moisture advection expected to yield MUCAPE on the order of 2500-4000 J/kg from this evening into tonight in western and central ND. The greatest bouyancy will be in southwestern and south central ND, near a low- and midlevel warm frontal zone, with relatively-richer moisture. Forecast soundings from several model cores strongly suggest midlevel capping could be an issue tonight, despite falling heights and DCVA aloft and its related cooling, with CIN for both elevated and boundary-layer-based parcels of -50 to -150 J/kg possible, especially in the area of greatest CAPE. However, even small boosts in boundary layer moisture -- perhaps not much greater than that which is already ongoing based on observed afternoon dewpoint trends -- may yield sufficiently-low CIN for maintenance of organized convection moving into the state from MT. Moreover, if sufficient clustering and upscale growth of the MT convection occurs before it arrives, then well-established cold pools may be sufficient for slab-type ascent through a deep enough altitude to maintain organized MCS structures into central ND, where capping could be strongest. Thus, the magnitude of low-level moisture advection into southwest and south central ND by early evening, and the degree of upscale growth and strength of cold-pool-related ascent upstream by then, will be key mesoscale components in determining the magnitude of tonight's event. Capping concerns aside, the parameter space will be characterized by both large CAPE and strong wind fields with deep-layer shear magnitudes of 50-60 kt, 0-3-km bulk shear on the order of 30 kt, and low-level, 0-1-km SRH on the order of 200-400 m2/s2, all supportive of both organized bowing structures as well as embedded yet persistent mesocyclone which could yield both an enhanced risk of damaging winds of 80+ mph and tornadoes. Passage of the strong shortwave trough is also indicative of a possible higher-order, organized damaging wind risk. GOES-East satellite imagery through 1945 UTC shows both increasing convection near the cold frontal zone in central MT, and attempts at convective initiation in the higher terrain of south central MT and north central WY. This is in line with the well-clustered CAMs including the 12 UTC HREF members and HRRR cycles through its 18 UTC iteration, which strongly support one or more storm complexes reaching western ND in the 00-03 UTC time frame and central ND in the 04-06 UTC time frame. Given the aforementioned parameter space and balancing uncertainty of midlevel cap strength which itself is apt to be regulated by low-level moisture advection, we believe two primary outcomes could occur tonight: 1) Semi-organized complexes of storms with some embedded bowing segments cross the area with occasional damaging winds and hail risk, but with potential weakening with east and southeastward extent due to midlevel capping, or 2) A well-organized, upscale-growing bowing MCS develops across southwest ND and races northeast, with potential for a high-end damaging wind event that could approach derecho scales within at least a narrow corridor where the intense convection intercepts rich low-level moisture with local weaknesses in capping near the warm frontal zone, amid very strong low- and deep-layer shear. In this scenario, QLCS spin-up tornadoes are also very possible, in addition to larger-scale embedded-mesocyclone tornado risks. Note that this scenario is highly conditional and uncertain due to the potential for capping. It is not yet clear which of the two scenarios will occur, with some latitude for a scenario in between, with much dependent on mesoscale details through early evening. Recent trends in CAMs suggest the highest potential for outcome number two could be along an axis from Bowman and Dickinson toward Center and Washburn, where the 12 UTC HREF probability of UH >150 m2/s2 exceeds 50 percent. Again though, we need to message the risk while bearing in mind capping could play a role in this event moreso than perhaps earlier thought. Regardless, storms are expected to quickly clear the area by about 09 UTC, with a drier, post-frontal westerly flow on Wednesday. .LONG TERM...(Wednesday night through Tuesday) Issued at 254 PM CDT Tue Jul 7 2020 A drier period is on track Wednesday and Thursday with slightly cooler temperatures as the region finds itself on the southern flank of an upper-level low in southern Canada. Thereafter, the subtropical ridge is forecast to strengthen south of the local area, with increasing mean westerly flow to its north. The 12 UTC global model suite suggests a shortwave passage centered on Friday afternoon and Friday night will deliver the next round of possible strong to severe storms, as supported by the CIPS Analog Severe probabilities. Thereafter, NBM-based PoPs support a drier period over the weekend, with some uptick in convective potential again next week as the flow aloft may return to a southwest direction. Highs Friday into next week are mainly forecast to be 85 to 95 F. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1222 AM CDT Wed Jul 8 2020 Severe Thunderstorms continue to track across central North Dakota tonight and impact KBIS/KMOT/KJMS. Storms will move out KBIS/KMOT shortly and KJMS by 9z. After storms end tonight VFR conditions are expected through the remainder of the TAF period. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AJ SHORT TERM...CJS LONG TERM...CJS AVIATION...AJ
Hazardous weather outlook, Jul 7, 11:47 PM CDT, 58 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 1147 PM CDT Tue Jul 7 2020 NDZ003>005-011>013-019>023-025-034>037-041>048-050-051-090500- Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Mercer-Oliver- McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder-Stutsman- Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh- Dickey- 1147 PM CDT Tue Jul 7 2020 /1047 PM MDT Tue Jul 7 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight Severe thunderstorms will continue tonight over central North Dakota. The main threat with these storms is damaging wind gusts up to 80 mph. Large hail up to 2 inches in diameter and a few tornadoes are also possible with this severe weather event. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters will be needed this evening and tonight. Weather spotters are encouraged to report any hail, damaging winds, flooding and tornadoes via the NWS Bismarck Facebook page, @NWSBismarck on Twitter, or by calling 1-800-247-0212. NDZ001-002-009-010-017-018-031>033-040-090500- Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Golden Valley- Billings-Stark-Slope- 1147 PM CDT Tue Jul 7 2020 /1047 PM MDT Tue Jul 7 2020/ This Hazardous Weather Outlook is for portions of northwest North Dakota and southwest North Dakota. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters will be needed this evening and tonight. Weather spotters are encouraged to report any hail, damaging winds, flooding and tornadoes via the NWS Bismarck Facebook page, @NWSBismarck on Twitter, or by calling 1-800-247-0212.
In the hours before
Special weather statement, Jul 8, 12:00 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1200 AM CDT Wed Jul 8 2020
NDZ025-037-080545-
Stutsman ND-Foster ND-
1200 AM CDT Wed Jul 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR FOSTER AND STUTSMAN COUNTIES
UNTIL 1245 AM CDT...
At 1200 AM CDT, strong thunderstorms were located along a line
extending from 6 miles northeast of Pettibone to 4 miles southeast of
Ypsilanti. Movement was northeast at 50 mph.
Nickel size hail and wind gusts to 40 mph will be possible with these
storms.
Locations impacted include...
Jamestown, Carrington, Medina, Kensal, Ypsilanti, Glenfield,
Buchanan, Spiritwood Lake, Montpelier, Cleveland, Bordulac,
Spiritwood, Grace City, Pingree, Mchenry, Woodworth, Courtenay,
Eldridge, Sydney and Windsor.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4668 9916 4707 9948 4733 9948 4733 9927
4759 9927 4759 9860 4754 9850 4733 9850
4733 9847 4700 9847 4695 9844 4664 9844
TIME...MOT...LOC 0500Z 259DEG 44KT 4720 9946 4674 9850
CJSLocal storm report, Jul 8, 12:05 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1205 AM CDT WED JUL 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG UNDERWOOD 47.46N 101.14W
07/07/2020 MCLEAN ND PUBLIC
REPORT RECEIVED VIA SOCIAL MEDIA OF A FEW
BIG TREE BRANCHES DOWN AND POWER LOST
SEVERAL TIMES.
&&
JNSLocal storm report, Jul 8, 12:07 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1207 AM CDT WED JUL 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM TSTM WND GST 7 S SAWYER 47.99N 101.05W
07/07/2020 M60 MPH WARD ND MESONET
NDAWN SITE 7S SAWYER.
&&
MJLocal storm report, Jul 8, 12:12 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1212 AM CDT WED JUL 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM TSTM WND GST 1 NNW WASHBURN 47.30N 101.04W
07/07/2020 M83 MPH MCLEAN ND MESONET
WASHBURN NDDOT SITE. TIME ESTIMATED FROM
RADAR.
&&
MJLocal storm report, Jul 8, 12:26 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1226 AM CDT WED JUL 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 AM TSTM WND GST 3 NE STERLING 46.84N 100.25W
07/08/2020 M61 MPH BURLEIGH ND MESONET
STERLING NDDOT SITE. TIME ESTIMATED FROM
RADAR.
&&
MJLocal storm report, Jul 8, 12:32 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1232 AM CDT WED JUL 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND DMG LIGNITE 48.88N 102.56W
07/07/2020 BURKE ND PUBLIC
REPORT RECEIVED VIA SOCIAL MEDIA. SHOP HAD
DOORS BLOWN OUT AND SNAPPED CABLE ON ONE
SIDE OF BI-FOLD GARAGE DOOR.
&&
JNSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:07 PM CDT | Special Weather Statement | BIS | Divide, McKenzie, Williams | 23 min |
| Jul 7, 8:33 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Bowman, Golden Valley, Slope | 57 min |
| Jul 7, 8:43 PM CDT | Severe Thunderstorm Warning | BIS | Divide, McKenzie, Williams | 62 min |
| Jul 7, 9:29 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 2 more | 61 min |
| Jul 7, 9:34 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Golden Valley, McKenzie | 56 min |
| Jul 7, 9:44 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, McKenzie, Mountrail, Williams | 61 min |
| Jul 7, 10:13 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Grant, Hettinger, Mercer, Morton, Oliver and 1 more | 62 min |
| Jul 7, 10:29 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman | 46 min |
| Jul 7, 10:30 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Renville, Ward | 45 min |
| Jul 7, 10:34 PM CDT | Tornado Warning | BIS | Mercer, Morton, Oliver, Stark | 26 min |
| Jul 7, 11:06 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Grant, McLean, Mercer, Morton, Oliver | 54 min |
| Jul 7, 11:11 PM CDT | Special Weather Statement | BIS | LaMoure, Stutsman | 49 min |
| Jul 7, 11:12 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, McLean, Mountrail, Renville, Ward | 63 min |
| Jul 7, 11:18 PM CDT | Tornado Warning | BIS | McLean, Mercer, Oliver | 27 min |
| Jul 7, 11:53 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, McLean, Sheridan, Wells | 67 min |
| Jul 8, 12:00 AM CDT | Special Weather Statement | BIS | Foster, Stutsman | 45 min |
| Jul 8, 12:11 AM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 64 min |
| Jul 8, 12:14 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette, Ward | 61 min |
| Jul 8, 12:14 AM CDT | Tornado Warning | BIS | Kidder, Wells | 31 min |
| Jul 8, 12:43 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 62 min |
| Jul 8, 1:49 AM CDT | Special Weather Statement | BIS | LaMoure | 41 min |
| Jul 8, 4:18 AM CDT | Special Weather Statement | BIS | Dickey | 42 min |
Nearby
Tornado Warnings in North Dakota, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.